# SDR 2008UALA00737

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Broken
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP BROKEN AT BS 727B AND STR S-20R.   MAJOR REPAIR: REPLACED STRINGER CLIP.
